# SDR FDEA201506101755

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 780 - 879, RT KEEL BEAM EXTENSION CORRODED .  REPAIRED IAW EA F-5310-T0317630 .   MAJOR REPAIR
